# SDR YENA2023082800997

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 02447
- Aircraft time: 68,738 hours, 24,538 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector
- Part number: 114079016
- Part serial: CWDDDH8002
- Condition: Failed
- Location: 41ga
- Part time: 43,934 hours, 16,278 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2005, BOS-MCO. 'L/G DOORS NOT CLOSED UPON CYCLING L/G DOWN; REMOVED AND REPLACED LANDING GEAR DOORS SELECTOR VALVE (41GA)IAW AMM CH 32-31-34. PERFORMED FUNCTIONAL TEST OF THE NORMAL EXTENSION & RETRACTION OF THE L/G. TEST OK. REF AMM 32-31-00.'
